MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW DLA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP MITROFLOW DLA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number DLA25
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Stroke/CVA (1770); Endocarditis (1834)
Date of Event 10/19/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Device disposition not presently known.
 
Event or Problem Description
A mitroflow dla25 was implanted on (b)(6) 2018.At discharge the patient had a mean gradient of 7.0 mmhg, and was in nyha class ii.On (b)(6) 2016, the patient's mean aortic gradient was 16 mmhg, and the patient was in nyha class iii.The patient died on (b)(6) 2016, due to an apparently non-device related event.
 
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # dla25, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a dla25 mitroflow aortic pericardial heart valve at the time of manufacture and release.Because no autopsy was performed and the device cannot be analyzed no further investigations are possible at this time.In addition the manufacturer was unable to acquire any further information from the site regarding the reported events.Because no further information is available and no further investigations can be performed the exact root cause of the patient death and other reported adverse events cannot be determined.If further information is received the investigation will be reassessed.

Brand Name
MITROFLOW DLA AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key7741256
Report Number3004478276-2018-00267
Device Sequence Number1618916
Product Code LWR
UDI-Device Identifier00896208000184
UDI-Public(01)00896208000184(240)DLA25(17)190228
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberDLA25
Device Catalogue NumberDLA25
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight90